# SDR CA091030002

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,355 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Electrode
- Part number: AB357586
- Condition: Loose
- Location: Distributor Gear
- Component: Magneto
- Component part number: 105005561
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAG WAS RECEIVED BECAUSE IT WAS U/S.  WHEN INSPECTED THE ELECTRODE OF THE DISTRIBUTOR GEAR HAD WORKED ITS WAY LOOSE FROM THE SHAFT AND EGGED THE HOLE IN THE ELECTRODE.  THIS CAUSED THE ELECTRODE TO CONTACT ALL 6 OF THE DISTRIBUTOR BLOCK ELECTRODES AND WEAR THEM TO APPROX .020" THICK.  GEAR WAS MFG AND HAD A DATE CODE ENGRAVED INTO THE WASHER OF 4-24-95. THE GEAR AND BLOCK WERE REPLACED AND THE MAG WAS OVERHAULED AND RETURNED TO THE CUSTOMER.
